# SDR FDEA201901310231

- Difficulty date: January 31, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: S2931069
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, I/B FLAP, I/B ENVELOPE HAS DAMAGED TEE CAP, BOTTOM TEE CAP O/B EDGE PN ARC2736-7. REMOVED TEE ANGLE, PER DWG S2931069, REPLACED WITH FABRICATED TEE ANGLE, PER DWG S2931069.
